# SDR RAIA950237

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 137968C121
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 8,620 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7442 - THE PAX DOOR LIGHT ILLUMINATED.  MAINTENANCE ADJUSTED ROD END ON PAX DOOR HANDLE.  SYSTEM TEST REVEALED NORMAL OPERATION.  (W)
